Hail, Yavapai
- When
- August 13, 2:05 PM MST
- Where
- Yavapai County, Camp Verde
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.567, -111.850
3/4 inch diameter hail was reported in Camp Verde.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before the first event at Aug 13, 9:30 AM MST, 4 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST SAT AUG 13 2005 .SYNOPSIS...AMPLE MOISTURE WILL REMAIN OVER NORTHERN ARIZONA THROUGH THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS DEVELOPING EACH DAY. DRIER AIR IS EXPECTED TO MOVE INTO ARIZONA NEXT WEEK WITH A GRADUAL DECREASE IN STORM ACTIVITY. && .DISCUSSION...12Z FGZ SOUNDING SHOWED A LITTLE DRYING IN THE MID LEVELS BUT PW REMAINS HIGH...AT 0.80 INCHES. INSTABILITY INDICES ALSO REMAIN HIGH WITH LI OF -5 LI AND CAPE CLOSE TO 1600 J/KG. WEAK H30 JET NOTED OVER THE NE CWA WITH THE REGION UNDER THE RRQ. AND THE THETA-E AXIS EXTENDS ALONG THE RIM INTO THE WHITE MTNS TODAY. STEERING WINDS VERY LIGHT TODAY SO STORMS WILL BE SLOW MOVING. THE MOST INTENSE ACTIVITY IS EXPECTED OVER THE RIM AND THE EASTERN SECTIONS OF THE CWA. MAIN CONCERN AGAIN WITH TODAYS ACTIVITY WILL HEAVY PRECIP AND LOCALIZED FLOODING. THE GROUND OVER MUCH OF THE CWA IS SATURATED FROM THE STORMS THE LAST SEVERAL DAYS AND RUNOFF WILL BE EFFICIENT. GRIDS COVER SITUATION WELL. DF && .AVIATION...FOR 18Z PACKAGE...A WET MONSOON PATTERN CONTINUES ACROSS NORTHERN ARIZONA. TSRAS WILL DEVELOP OVER THE HIGHEST TERRAIN BY 18Z...AND INCREASE IN AREAL COVERAGE THROUGH THE AFTERNOON. EXPECT LOWER CEILINGS TO OBSCURE SOME OF THE MOUNTAIN PEAKS THIS AFTERNOON AND EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
PHXWRKHWO DDHHMM HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST SAT AUG 13 2005 AZZ004>018-037>040-140700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY THE AIR MASS OVER NORTHERN ARIZONA REMAINS VERY MOIST AND UNSTABLE. WIDESPREAD THUNDERSTORMS WILL DEVELOP BY NOON AND CONTINUE INTO THE EVENING. THE MOST INTENSE ACTIVITY THIS AFTERNOON IS EXPECTED OVER THE MOGOLLON RIM...THE WHITE MOUNTAINS...AND THE LITTLE COLORADO RIVER VALLEY UP TO THE FOUR CORNERS AREA. SOME OF THE STORMS ARE LIKELY TO PRODUCE HEAVY RAINFALL AMOUNTS. THE GROUND ACROSS THE REGION IS NEAR SATURATION FROM THE STORMS THIS WEEK. THE MAIN THREAT FROM TODAYS STORMS WILL BE LOCALIZED STREAM AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY. BY TUESDAY DRIER AIR IS EXPECTED TO MOVE INTO THE STATE...LEADING TO AN OVERALL DECREASE IN THE DAILY THUNDERSTORM ACTIVITY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The Flagstaff radar (KFSX), 60 km away, was scanning. The volume nearest the first event began at 21:03 UTC.
1 hail. Local standard time, as filed.
3/4 inch diameter hail was reported in Camp Verde.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arizona in 2005Every state in 2005This day in weather historyWarnings in Arizona, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471167.